Free Access
Volume 25, 2019
Article Number 45
Number of page(s) 25
Published online 20 September 2019
  1. G.A. Afrouzi and K.J. Brown, On principle eigenvalues for boundary value problems with indefinite weight and Robin boundary conditions. Proc. Amer. Math. Soc. (1999) 125–130. [CrossRef] [Google Scholar]
  2. H. Attouch, G. Buttazzo and G. Michaille, Variational Analysis in Sobolev and BV Spaces: Applications to PDEs and Optimization. MPS-SIAM, Philadelphia (2005). [Google Scholar]
  3. G. Auchmuty, Bases and comparison results for linear elliptic eigenproblems. J. Math. Anal. Appl. 390 (2012) 394–406. [Google Scholar]
  4. G. Auchmuty and Q. Han, Representation of solutions of Laplacian boundary value problems on exterior regions. Appl. Math. Optim. 69 (2014) 21–45. [Google Scholar]
  5. G. Auchmuty and M.A. Rivas, Laplacian eigenproblems on product regions and tensor products of Sobolev spaces. J. Math. Anal. Appl. 435 (2016) 842–859. [Google Scholar]
  6. C. Bandle and A. Wagner, Isoperimetric inequalities for the principle eigenvalue of a membrane and the energy of problems with Robin boundary conditions. J. Convex Anal. 22 (2014) 627–640. [Google Scholar]
  7. P. Binding and H. Volkmer, Eigencurves for two-parameter Sturm–Liouville equations. SIAM Rev. 38 (1996) 27–48. [CrossRef] [Google Scholar]
  8. P. Blanchard and E. Brüning, Variational Methods in Mathematical Physics. Springer-Verlag, Berlin (1992). [CrossRef] [Google Scholar]
  9. D. Daners and J.B. Kennedy, On the asymptotic behaviour of the eigenvalues of a Robin problem. Differ. Integ. Equ. 23 (2010) 659–669. [Google Scholar]
  10. L.C. Evans and R.F. Gariepy, Measure Theory and Fine Properties of Functions. CRC Press, Boca Raton (1992). [Google Scholar]
  11. M.A. Filinovskiy, On the eigenvalues of a Robin problem with a large parameter. Math. Bohem. 139 (2014) 341–352. [Google Scholar]
  12. T. Giorgi and R. Smits, Eigenvalue estimates and critical temperatures in zero fields for enhanced surface superconductivity. Z. Angew. Math. Phys. 58 (2007) 224–245. [Google Scholar]
  13. T. Kato, Perturbation Theory for Linear Operators, 2nd Edn. Springer-Verlag, New York (1976). [Google Scholar]
  14. B. Ko and K.J. Brown, The existence of positive solutions for a class of indefinite weight semilinear elliptic boundary value problems. Nonlin. Anal.: Theory Methods. Appl. 39 (2000) 587–597. [CrossRef] [Google Scholar]
  15. A.A. Lacey, J.R. Ockendon and J. Sabina, Multidimensional reaction diffusion equations with nonlinear boundary conditions. SIAM J. Appl. Math. 58 (1998) 1622–1647. [Google Scholar]
  16. N. Mavinga, Generalized eigenproblem and nonlinear elliptic equations with nonlinear boundary conditions. Proc. R. Soc. Edinburgh 142A (2012) 137–153. [CrossRef] [Google Scholar]
  17. N. Mavinga and M.N. Nkashama, Steklov-Neumann eigenproblems and nolinear elliptic equations with nonlinear boundary conditions. J. Differ. Equ. 248 (2010) 1212–1229. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.